# SDR UIEA2025061700785

- Difficulty date: June 17, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 85,917 hours, 17,232 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OIL QUANTITY ON RIGHT ENGINE DROPPED TO 8 QUARTS.( ALL ITEMS FOR ACTION TAKEN TO CORRECT IAW B767 AMM 79-21 & 79-31. LP 1219035 M9: SERVICED #1 ENG 4 QTS & SERVICED #2 ENG 8 QTS IAW B767 AMM 12-15-03. NO FURTHER DEFECTS NOTED. )
